Doctors Lounge - Dermatology AnswersBack to Dermatology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/18/2017.
Forum Name: Dermatology Topics
|ChloeMae - Sun Dec 13, 2009 11:33 pm||
I am 15. I've been on Concerta 54mg(not always that high of a dose, but has been for a while) for many years. Two years ago, I developed a very severe depression. My doctor put me on Strattera 25mg to keep that under control. Last year I developed two problems. One, my hands are always extremely cold and purple sometimes with orange spots in cold and even warm environments. Though my doctor says I have no circulation problems. Two, my eyes are extremely dry and fairly red all of the time.(I have been to an eye doctor as well, who has been helping me with the red dry eyes, but I wonder if these two things are not connected since they both occurred around the same time) Also, I have developed a bit of depression again. Any thoughts on this?
|Dr.M.jagesh kamath - Tue Jan 12, 2010 5:47 am||
Hello,Orange or pink spots on the skin are amongst the listed side effects of Concerta while dryness of eyes has not been mentioned.So it is likely that both are not corelated.Dryness of cornea and conunctiva is known as keratoconjuntivitis sicca due to inadequate tear film.Connective tissue disorders need to be ruled out especially if there is reduced secretions else where like mouth salivary secretions.This may not apply to you, but mentioned as an information.Possibly it might be an allergic reaction not relating to the medication.Best wishes.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.